# SDR USAA2013010900005

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 42,222 hours, 17,246 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CABIN EXIT SIGN INOP LEFT SIDE MID CABIN.  MAINTENANCE SECURED ELECTRICAL CONNECTORS ON LAMP ASSEMBLY EXIT SIGN.  OPS CHECKS NORMAL.
